# SDR R61A20090050

- Difficulty date: September 13, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N161HL
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000154
- Aircraft time: 1,992 hours, 768 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Limiter
- Condition: Tripped
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED SLAT FAIL MESSAGE DURING APPROACH INTO MKE.  CREW REQUESTED EMERGENCY EQUIPMENT TO BE "ROLLED", LANDED WITHOUT INCIDENT AT MKE.  MTX INSPECTED AND FOUND LT NR 1 AND NR 4 TORQUE LIMITER TRIPPED, MTX RESET AND PERFORMED OPS CHECKS PER EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
